Alert archive / Missouri / Flash Flood Warnings in 2009
Flash Flood Warning 28, NWS Kansas City, MO
NWS Kansas City, MO issued this flash flood warning at Jun 15, 2009, 2:48 AM CDT for Andrew County, DeKalb County, Holt County, Missouri; Doniphan County, Kansas. It was in force for 5 hr. 6 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 15, 2009, 2:48 AM CDT (07:48 UTC)
- Expired
- Jun 15, 2009, 7:30 AM CDT
- In force
- 5 hr
- Issued by
- NWS Kansas City, MO
- Area
- Storm-based polygon
- Flood severity
- None
Counties Doniphan County, KS, Andrew County, MO, DeKalb County, MO, Holt County, MO
The radar
The Pleasant Hill radar (KEAX), 139 km from the middle of the area, began a volume at 07:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 15, 2:57 AM CDT | HEAVY RAIN 2.5 | Rosendale, MO | OBSERVER MEASURED 2.5 INCHES OF RAIN SO FAR. HEAVY RAIN CONTINUES AT THIS TIME. |
| Jun 15, 3:09 AM CDT | FLASH FLOOD | Forest City, MO | HIGHWAY 111 NEAR BRIDGE COMING OUT OF FOREST CITY FLOODED OVER. |
| Jun 15, 4:15 AM CDT | FLASH FLOOD | 2 Nw Forest City, MO | 8-9 INCHES WATER FLOWING OVER HIGHWAY 111 AT KINSEY CREEK. |
| Jun 15, 4:30 AM CDT | FLASH FLOOD | 3 Ne Maysville, MO | ROUTE W CLOSED ALONG LOST CREEK DUE TO FLOODING. |
| Jun 15, 6:45 AM CDT | FLASH FLOOD | 3 Se Forest City, MO | ROUTE T CLOSED BETWEEN FOREST CITY AND ROUTE O. |
| Jun 15, 7:40 AM CDT | FLOOD | 5 Ne Cosby, MO | ROUTE V CLOSED BETWEEN ROUTE UU AND ROUTE F ALONG THE THIRD FORK PLATTE RIVER. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this flash flood warning; the first came 21 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Topeka, KS (KTOP), launched 00:00Z, 7.8 hours before the alert went out and 126 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 951 J/kg
- Mixed-layer CIN
- -32 J/kg
- Mixed-layer LCL
- 992 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 70 m²/s²
- 0-3 km storm-relative helicity
- 132 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 1.4
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS53 KEAX 150748 FFWEAX KSC043-MOC003-063-087-151230- /O.NEW.KEAX.FF.W.0028.090615T0748Z-090615T1230Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 248 AM CDT MON JUN 15 2009 THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A * FLASH FLOOD WARNING FOR... CENTRAL ANDREW COUNTY IN NORTHWEST MISSOURI... DEKALB COUNTY IN NORTHWEST MISSOURI... NORTHERN DONIPHAN COUNTY IN NORTHEAST KANSAS... SOUTHEASTERN HOLT COUNTY IN NORTHWEST MISSOURI... * UNTIL 730 AM CDT * AT 245 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE WARNED AREA. RADAR ESTIMATES SOME LOCATIONS HAVE ALREADY RECEIVED 2 TO 3 INCHES OF RAINFALL...WITH THE RAIN STILL ONGOING. * RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE... MAYSVILLE...SAVANNAH...AMAZONIA...FILLMORE...FOREST CITY... OREGON...UNION STAR AND WHITE CLOUD. HOLT COUNTY IS ALREADY REPORTED FIELDS BEING FLOODED NEAR HIGHWAY B SOUTH OF I-29. PRECAUTIONARY/PREPAREDNESS ACTIONS... BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. DO NOT ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN WATER BEGINS RISING. TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN PLEASANT HILL. && LAT...LON 4006 9532 4003 9423 3981 9422 3989 9532 $$ PC
2 follow-up statements
000 WGUS73 KEAX 151012 FFSEAX FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 512 AM CDT MON JUN 15 2009 KSC043-MOC003-063-087-151230- /O.CON.KEAX.FF.W.0028.000000T0000Z-090615T1230Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ DONIPHAN KS-ANDREW MO-DEKALB MO-HOLT MO- 512 AM CDT MON JUN 15 2009 ...FLASH FLOOD WARNING FOR REMAINS IN EFFECT FOR SOUTHEASTERN HOLT... DEKALB...CENTRAL ANDREW AND NORTHERN DONIPHAN COUNTIES UNTIL 730 AM CDT... AT 503 AM CDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED FLOODING ALONG KINSEY CREEK AT HIGHWAY 111 IN HOLT COUNTY. RADAR RAINFALL ESTIMATES INDICATED AMOUNTS RANGING FROM 1 TO 4 INCHES ACROSS THE WARNED AREA DURING THE PAST SEVERAL HOURS. RUNOFF FROM THIS RAINFALL WILL LIKELY CAUSE ADDITIONAL ROAD CLOSURES DUE TO HIGH WATER. ADDITIONAL SIGNIFICANT RAINFALL IS LIKELY LATER THIS MORNING WHICH WILL PROLONG FLOODING ACROSS THE AREA. RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE... MAYSVILLE...SAVANNAH...AMAZONIA...FILLMORE...FOREST CITY...OREGON... UNION STAR AND WHITE CLOUD. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOST FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES. DO NOT ATTEMPT TO CROSS BRIDGES...DIPS...OR OTHER LOW SPOTS IF WATER COVERS THE ROADWAY. NEVER TRY TO CROSS A FLOWING STREAM...EVEN A SMALL ONE...ON FOOT OR IN A VEHICLE. REPORT FLOODING TO THE NEAREST LAW ENFORCEMENT AGENCY SO THAT THEY MAY TAKE APPROPRIATE ACTION TO CLOSE FLOODED ROADWAYS. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN PLEASANT HILL. && LAT...LON 4006 9532 4003 9423 3981 9422 3989 9532 $$ SAW
000 WGUS73 KEAX 151233 FFSEAX FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 733 AM CDT MON JUN 15 2009 KSC043-MOC003-063-087-151247- /O.EXP.KEAX.FF.W.0028.000000T0000Z-090615T1230Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ DONIPHAN KS-ANDREW MO-DEKALB MO-HOLT MO- 733 AM CDT MON JUN 15 2009 ...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR SOUTHEASTERN HOLT...DEKALB...CENTRAL ANDREW AND NORTHERN DONIPHAN COUNTIES HAS BEEN ALLOWED TO EXPIRE... THIS FLASH FLOOD WARNING HAS BEEN REPLACED BY AN AREAL FLOOD WARNING. FLOODING CONTINUES ACROSS THE AREA WITH SEVERAL ROAD CLOSURES REPORTED. ADDITIONAL MODERATE RAINFALL IS EXPECTED DURING THE NEXT FEW HOURS. LAT...LON 4006 9532 4003 9423 3981 9422 3989 9532 $$ SAW
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this flash flood warning went out at Jun 14, 11:31 PM CDT, 3 hours 17 minutes earlier.
Area forecast discussion, Jun 14, 11:31 PM CDT, 3 hours 17 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 1131 PM CDT SUN JUN 14 2009 ...UPDATED AVIATION DISCUSSION... .DISCUSSION... INCREDIBLY CHALLENGING FCST ONCE AGAIN TODAY...AS A RATHER TURBULENT PATTERN CONTINUES TO BE POORLY RESOLVED IN MODEL GUIDANCE. WV IMAGERY THIS AFTN NEARLY A CARBON COPY OF YESTERDAY...WITH SEVERAL PV ANOMALIES PRESENT. THIS AFTN HAS ACTUALLY HELD TO BE A VERY NICE DAY AS SMALL SCALE RIDING ALOFT HAD KEPT THE AREA VOID OF PRECIP. AT THE SFC...WHILE MULTIPLE CONVECTIVE SYSTEM HAVE LEFT MAP MUDDLED...BECOMING MORE EVIDENT THAT THE TROUBLESOME STATIONARY BOUNDARY IS NOW TRYING TO FOCUS SLIGHTLY FURTHER NORTH THAN YESTERDAY AFTN DUE TO DIFFERENTIAL HEATING BY LOW-LVL CLOUDS...LIKELY ALONG KS/OK BORDER SE INTO NWRN ARKANSAS. MAIN FCST CHANGES WERE TO TRY TO FINE TUNE POPS/TEMPS OVERNIGHT AND ON MONDAY. IF THE ANSWER WAS WRITTEN ON THE WALLS FOR THIS FCST...IT MUST BE IN INVISIBLE INK AS MODELS CONTINUE TO HAVE LARGE SCALE DIFFICULTIES RESOLVING BOTH PV ANOMALIES...LOW-LVL MOISTURE...AND WITH THE UNCERTAINTY IN SFC FEATURES LOCATION OF HIGHEST QPF. THIS BEING SAID...LAST NIGHTS PV ANOMALY HAS SUPPRESSED BROAD MID-LVL RIDGING TODAY WHICH SHOULD ALLOW FUTURE DISTURBANCES TO TRAVEL FURTHER E AND S THAN NE AS HAPPENED LAST NIGHT. FIRST DISTURBANCE LIFTING OUT OF THE FOUR CORNERS REGION IS ALREADY PRODUCING CONVECTION AND WILL PRODUCE ADDITIONAL CONVECTION OVER WESTERN KS/OK LATE THIS AFTN AND EVE. SECOND DISTURBANCE JUST OFF THE BAJA COASTLINE WILL BE THE SYSTEM WE WILL NEED TO WATCH AS IT WILL HAVE A HIGHER PROB OF PRODUCING ADDITIONAL MCS ACTIVITY FURTHER S AND IS BETTER TIMED WITH AN INCREASING LLJ AFTER MIDNIGHT. 12Z ECMWF CONTINUES TO HAVE THE BEST HANDLE ON THIS SETUP WITH THE LIKELIHOOD OF SEVERAL CLUSTERS OF MCS DEVELOPING LATE THIS EVE. THESE SYSTEMS SHOULD PROGRESS ALONG 850 MB THETA-E AXIS TO OUR SOUTH AND ALONG STALLED FRONT ALSO TO OUR SOUTH. CURRENTLY FEEL HIGHEST QPF WILL FALL ALONG SOUTHERN KS...NORTHERN OK AND INTO SOUTHERN MO PERHAPS WITH A SECOND AREA FURTHER NW INTO NE. SHOULD ANY AREA BE SUSCEPTIBLE TO HEAVY RAIN IT WOULD BE AREAS FROM KANSAS CITY SOUTHWARD. HOWEVER GIVEN THE LIKELIHOOD OF SEVERAL CLUSTERS...NO ONE DEFINED AREA OTHER THAN ALONG THE BOUNDARY HAS A HIGHER PROBABILITY THAN ANYWHERE ELSE. IN ADDITION TO MCS...BROAD ISENTROPIC LIFT SHOULD BE STRONG ENOUGH TO PRODUCE SEVERAL WAA WINGS OF PRECIP TOWARDS DAYBREAK IN THE WESTERN CWA AHEAD OF THIS MCS ACTIVITY. AS MENTIONED THIS MORNING...ADDITIONAL CONCERNS FOR RENEWED AFTN CONVECTION CONTINUE AS SFC FRONT SHOULD TRY TO ARCH NORTHWARD INTO THE CWA ON MON. EXPECTING SKIES TO CLEAR MUCH LIKE THIS AFTN WITH PARTLY SUNNY SKIES POSSIBLE EARLY AFTN. TEMPS WILL BE VERY DIFFICULT...FOR NOW FEEL MOST CLOUD COVER WILL BE IN NORTHERN MO KEEPING MID-UPR 70S IN THOSE AREAS. FURTHER SOUTH...SHOULD SKIES SCATTER LOW TO EVEN MID 80S MAY BE POSSIBLE. WITH THESE WARM TEMPS...MUCAPE PLOTS BEGIN TO EXCEED 2000 J/KG WITH ONLY A WEAK EML. ABSENT OF A WAVE ALOFT...WILL NEED TO WATCH OUTFLOW BOUNDARIES ESPECIALLY IN AREAS SOUTH OF INTERSTATE 70. STILL VERY UNCERTAIN TO SAY THE LEAST. WITH THE FRONT FURTHER NORTH ON MONDAY...MCS DEVELOPMENT REGION WILL BE MUCH CLOSER THAN TODAY. SHOULD AFTN CONVECTION DEVELOP IT WOULD MOST LIKELY FORM INTO AN MCS...WITH ADDITIONAL ACTIVITY LIKELY THROUGH THE NIGHT AS LLJ BECOMES MORE OF A PLAYER. DUE TO CONTINUED UNCERTAINTIES AND THE LACK OF HEAVY RAIN LAST NIGHT...WILL HOLD OFF ON A FFA FOR TONIGHT. LOCALLY HEAVY RAIN WILL STILL BE POSSIBLE AND EVEN LIKELY...HOWEVER PINPOINTING A CERTAIN AREA REMAINS FAR TO DIFFICULT. RIGHT NOW...WORRIED ABOUT MONDAY EVE AND NIGHT GIVEN A FURTHER NORTH FRONT AND BUILDING INSTABILITY. WILL CONTINUE TO HIGHLIGHT IN AN ESF. FINAL SYSTEM SHOULD EXIT ON TUESDAY MORNING...HOWEVER CAP REMAINS FAIRLY WEEK AND COULD NOT RULE OUT REDEVELOPMENT IN THE AFTERNOON. DUX MEDIUM RANGE (WED-SAT)... MADE A FEW ADJUSTMENTS TO THE MEDIUM RANGE FORECAST. EC/GFS ARE IN GENERAL AGREEMENT WITH OVERALL PATTERN. RIDGE BUILDS IN WEDNESDAY INTO THURSDAY. EXPECT AFTERNOON HIGHS ON WEDNESDAY TO BE MAINLY IN THE UPPER 80S WITH LOW 90S POSSIBLE IN EAST CENTRAL KANSAS AND WEST CENTRAL MISSOURI. AS THE RIDGE CONTINUES TO BUILD FOR THURSDAY...HIGHS SHOULD BE A FEW DEGREES WARMER. INTRODUCED CHANCE POPS TO THE FORECAST AREA THURSDAY NIGHT INTO FRIDAY. EC/GFS BOTH PROG A DECENT STRENGTH WAVE TO BREAK DOWN THE RIDGE AND MOVE ACROSS THE REGION AT THAT TIME. IN ADDITION TO THE PRECIP...THIS SYSTEM SHOULD ALSO KNOCK AT LEAST A FEW DEGREES OFF MAX TEMPS. FOR NOW JUST TRENDED DOWN A FEW DEGREES FOR TEMPS ON FRIDAY. LATER SHIFTS MAY NEED TO ADJUST FURTHER. KEPT REMAINDER OF MEDIUM RANGE DRY. EXPECT MAX TEMPS TO CONTINUE TO BE AT LEAST A FEW DEGREES ABOVE NORMAL THROUGH THE WEEKEND...AS THE RIDGE ONCE AGAIN BUILDS BACK IN. 33 && .AVIATION... FOR THE 06Z TAFS...BIGGEST CONCERN FOR THIS TERMINAL FCST IS THE POTENTIAL FOR CONVECTION LATE TONIGHT INTO MON MORNING. SFC MOISTURE/INSTABILITY AXIS IS WELL SOUTH OF THE TAF SITES...FM SWRN KS INTO NRN OK/ARK. MODELS ARE LITTLE HELP FOR THE UPCOMING CONVECTIVE SCENARIO...THEREFORE WILL RELY ON PATTERN RECOGNITION. A WEAK SHORTWAVE WAS TRIGGERING SHALLOW CONVECTION JUST NORTH OF STJ. SCT THUNDERSTORMS MAY IMPACT KSTJ AS SOON AS 05Z...BUT ACTIVITY WILL GENERALLY BE CONFINED TO THE NORTH OF STJ. OTHERWISE...A SHORTWAVE TROUGH IN THE SRN ROCKIES WILL SHIFT ENE TONIGHT WITH CONVECTION ALREADY DEVELOPING IN WRN/CNTRL. THIS CONVECTION WILL MOVE RAPIDLY EAST TONIGHT AND MERGE WITH ELEVATED CONVECTION WHICH WILL DEVELOP ALONG AND SOUTH OF INTERSTATE 70 JUST BEFORE DAYBREAK. CONVECTIVE DEVELOPMENT SOUTH OF I-70 IS THE RESULT OF MODERATE ISENTROPIC LIFT. THE STRONGEST THUNDERSTORMS ARE EXPECTED TO BE SOUTH OF THE TERMINALS...ALONG THE BETTER ELEVATED INSTABILITY AXIS ABOUT 100-150 MILES TO THE SOUTH OF KMKC. REGARDLESS...ENOUGH INSTABILITY WILL BE AVAILABLE FOR A EXTENDED PERIOD OF CONVECTION DURING THE EARLY MORNING HOURS. HOW LONG THE CONVECTION LASTS IS A TOUGH QUESTION TO ANSWER...BUT WILL PLAY CLIMATOLOGICAL FAVORED SCENARIO. WILL HOLD CONVECTION FOR 4 HOURS...DIMINISHING TO STRATIFORM RAIN LATER IN THE MORNING. GIVEN THE RAIN INTO THE COLD AIR MASS...IFR STRATUS MAY DEVELOP...SIMILAR TO WHICH HAS HAPPENED SEVERAL TIMES THE PAST WEEK. MODELS ALSO SUGGEST THE IFR CIGS BUT THE LATEST NAM IS HOLDING THE CIGS TOO LONG GIVEN IT IS MID JUNE. CONFIDENCE IS NOT HIGH IN THE STRATUS DEVELOPMENT AS SUBSIDENCE BEHIND A CONVECTIVE SYSTEM IS SOMETIMES TOO STRONG FOR STRATUS DEVELOPMENT. ONCE THE CONVECTIVE SYSTEM MOVES EAST...STRONG SOLAR INSOLATION SHOULD RISE CIGS IN THE AFTN. DB && .EAX WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE.
Hazardous weather outlook, Jun 14, 12:54 PM CDT, 13 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 1254 PM CDT SUN JUN 14 2009 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-151800- ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE- JOHNSON KS-ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER- PUTNAM-SCHUYLER-HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR- BUCHANAN-CLINTON-CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY- RAY-CARROLL-CHARITON-RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD- CASS-JOHNSON MO-PETTIS-COOPER-BATES-HENRY- 1254 PM CDT SUN JUN 14 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A SLIGHT CHANCE THAT THUNDERSTORMS COULD REDEVELOP WITH THE HEATING OF THE DAY LATE THIS AFTERNOON INTO EARLY THIS EVENING MAINLY ACROSS EXTREME WESTERN MISSOURI AND EASTERN KANSAS. THE THREAT FOR ORGANIZED SEVERE WEATHER IS LOW. A MORE ORGANIZED COMPLEX OF STRONGER THUNDERSTORMS IS EXPECTED TO DEVELOP ACROSS WESTERN AND CENTRAL KANSAS TONIGHT ALONG A STALLED FRONT. THESE THUNDERSTORMS WOULD MOVE EASTWARD INTO THE OUTLOOK AREA BY DAYBREAK MONDAY. BY THE TIME THIS THUNDERSTORM COMPLEX REACHES EASTERN KANSAS...THE THREAT FOR SEVERE WEATHER APPEARS LOW...THOUGH A FEW LARGE HAIL STONES AND/OR DAMAGING WIND GUSTS CANNOT BE RULED OUT AS STORM TRACK EAST SOUTHEAST INTO MISSOURI. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY IF THIS THUNDERSTORM COMPLEX CAN CLEAR EAST OF THE OUTLOOK AREA MONDAY MORNING...AND SUFFICIENT DESTABILIZATION CAN OCCUR WITH DAYTIME HEATING MONDAY AFTERNOON...AN ADDITIONAL SEVERE THREAT MAY PRESENT ITSELF MONDAY AFTERNOON. LARGE HAIL AND DAMAGING WIND GUSTS WOULD BE THE PRIMARY THREATS WITH ANY STORMS THAT MAY FORM MONDAY AFTERNOON WITH AREAS SOUTH OF INTERSTATE 70 HAVING THE HIGHEST PROBABILITY OF THIS OCCURRING. HOWEVER THIS REMAINS HIGHLY UNCERTAIN DUE TO UNKNOWN IMPACTS OF OVERNIGHT STORMS. ANOTHER LARGE COMPLEX OF THUNDERSTORMS IS EXPECTED TO AGAIN DEVELOP ACROSS CENTRAL KANSAS MONDAY NIGHT...AND MOVE INTO THE OUTLOOK AREA BY TUESDAY MORNING. SIMILARLY TO THE PREVIOUS COMPLEX THE NIGHT BEFORE...THE THREAT FOR ORGANIZED SEVERE WEATHER APPEARS LOW...THOUGH A MARGINAL LARGE HAIL AND/OR DAMAGING WIND THREAT IS POSSIBLE. MORE THAN LIKELY...THE GREATEST THREAT FROM ALL THESE THUNDERSTORM COMPLEXES WILL BE THE RISK FOR REPEATED ROUNDS OF HEAVY AND EXCESSIVE RAINFALL...LEADING TO THE POTENTIAL FOR FLOODING. WITH NUMEROUS ROUNDS OF STORMS...AND COPIOUS AMOUNTS OF MOISTURE FOR THESE STORMS TO TAP...THIS WEATHER PATTERN APPEARS VERY FAVORABLE FOR BOTH LOCALIZED FLASH FLOODING AND RIVER FLOODING LATE TONIGHT THROUGH TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT...THOUGH MAY BE NECESSARY MONDAY AFTERNOON. SHOULD HEAVY RAIN MOVE THROUGH THE AREA TONIGHT...SPOTTERS ARE URGED TO REPORT RAINFALL TOTALS. DUX
The office that day
Everything else NWS Kansas City, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 15, 1:08 AM CDT | Areal Flood Advisory | EAX | Andrew, Holt | 6 hr |
| Jun 15, 2:16 AM CDT | Areal Flood Advisory | EAX | Andrew, DeKalb | 5 hr |
| Jun 15, 3:23 AM CDT | Areal Flood Advisory | EAX | Daviess | 5 hr |
| Jun 15, 3:26 AM CDT | Special Weather Statement | EAX | Bates | 34 min |
| Jun 15, 4:59 AM CDT | Flash Flood Warning | EAX | Daviess | 4 hr |
| Jun 15, 6:50 AM CDT | Areal Flood Advisory | EAX | Chariton, Linn, Livingston, Macon, Randolph | 6 hr |
| Jun 15, 7:31 AM CDT | Areal Flood Warning | EAX | Andrew, Buchanan, DeKalb, Holt | 10 hr |
| Jun 15, 8:03 AM CDT | Areal Flood Advisory | EAX | Cass, Clay, Jackson, Platte | 4 hr |
| Jun 15, 8:41 AM CDT | River Flood Warning | EAX | Buchanan | 4 days |
| Jun 15, 8:41 AM CDT | River Flood Warning | EAX | Platte | 6 days |
| Jun 15, 8:41 AM CDT | River Flood Warning | EAX | Platte | 6 days |
| Jun 15, 8:46 AM CDT | Areal Flood Warning | EAX | Daviess | 9 hr |
| Jun 15, 8:57 AM CDT | Areal Flood Advisory | EAX | Johnson, Pettis | 6 hr |
| Jun 15, 10:34 AM CDT | River Flood Warning | EAX | Johnson, Pettis | 67 hr |
| Jun 15, 10:34 AM CDT | River Flood Warning | EAX | Cooper, Saline | 7 days |
| Jun 15, 10:34 AM CDT | River Flood Warning | EAX | Daviess, Gentry | 13 hr |
| Jun 15, 10:34 AM CDT | River Flood Warning | EAX | Linn, Livingston | 57 hr |
| Jun 15, 10:34 AM CDT | River Flood Warning | EAX | Carroll, Chariton, Linn, Livingston | 4 days |
| Jun 15, 10:34 AM CDT | River Flood Warning | EAX | Howard | 4 hr |
| Jun 15, 12:09 PM CDT | River Flood Warning | EAX | Cooper | 65 hr |
| Jun 15, 3:04 PM CDT | Flash Flood Watch | EAX | Adair, Andrew, Atchison, Bates, Buchanan, Caldwell and 31 more | 18 hr |
| Jun 15, 4:48 PM CDT | River Flood Warning | EAX | Cooper | 51 hr |
| Jun 15, 8:25 AM CDT | Special Weather Statement | EAX | Leavenworth | 35 min |
Nearby
Flash Flood Warnings in Missouri, 2009Flash Flood Warnings in Kansas, 2009Every flash flood warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.